Nair Erythema Side Effect Reports
The following Nair Erythema side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Erythema, can occur, and what you can do about them.
A side effect could appear soon after you start Nair or it might take time to develop.
|Burning Sensation, Erythema, Eye Swelling, Paraesthesia, Pruritus, Skin Disorder, Skin Tightness|
This Erythema side effect was reported by a consumer or non-health professional from UNITED STATES. A 56-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertrichosis. The patient was prescribed Nair Hair Removal For The Face Typical Over The Nair Counter (dosage: One Time For 3 Minutes; Once), which was started on Feb 03, 2008. Concurrently used drugs: NA. When starting to take Nair Hair Removal For The Face Typical Over The Nair Counter the consumer reported the following symptoms:
Nair Erythema Causes and Reviews
Fifth disease is a viral infection caused by parvovirus B19. The virus only infects humans; it's not the same parvovirus that dogs and cats can get. Fifth disease mostly affects children. Symptoms can include a low fever, cold symptoms, and a headache. Then you get a red rash on your face. It looks like a "slapped cheek." The rash can spread to the arms, legs, and trunk. Adults who get it might also have joint pain and swelling.
Fifth disease spreads easily, through saliva and mucus. You can get it when an infected person coughs or sneezes. Frequently washing your hands might help prevent getting the virus. Most people become immune to the virus after having it once.
Fifth disease is usually mild and goes away on its own. However, it can be serious if you
- Are pregnant
- Are anemic
- Have cancer or a weak immune system
Centers for Disease Control and Prevention
Nair Erythema Reviews
|Tue, 01 Jul 2014|
i used Nair it did get into my vagina after i took a bath it still burned a little but now small bumps are inside my vagina and its burns when i pee could it possibly be herpes?
|Tue, 19 Apr 2011|
i used Naire lotion on my vagina area and now it burns when i pee.It also burned my skins down there and it is very red and a little swollen on the lips of my vagina area.
|Thu, 11 Feb 2010|
I have been useing Nair for five years now. It does burn if you leave it on longer then 3three min.that only the first few times. but after a while your body get use to it, it doesn.t mean you should keep it on longer Know 3-4 min is good enough. but to get the sting out after every used.when you rinse off all the Nair from your body.take a shower with a moisturising bar soap or shower gel. I usely take a bath in lots of bubbles and use dove bar soap to help put the moisture back in from what the chemicals took out and when you get out put on some lotion or baby oil or some like that
|Sun, 06 Feb 2011|
|I've just started using VanNair and want to research any side effects.|
|Wed, 07 Jul 2010|
|I had a really bad experience with Naire, unfortunately I've never used it before quiet frankly I was utterly disappointed. I applied it on my legs and my privates and left it to sit for no more than 2-3 minutes. After rinsing off, and patting dry as adviced, a sudden shock filled my body, sending shivers down my spine. Not only had I burn my private part, it was horribly pink and extremely painfull. I rinsing it in a cold shower to no positive results. I'm a frenzy, I yelled for my significant other for help. He then adviced me to put a large amount of Vaseline around and on my private parts. What a good man indeed because the pain did subside and woke up feeling a tiny bit better. And I would advice to keep the area moist for atleast 24hours.|
|Thu, 15 Jul 2010|
|I used the Nair bikini area cream and my skin is raw,red and pussing. It was only on for 2 min before it started burn. I am in pain and I can't wear a bathsuit. I am a AA female with a wide raw red puss bikini area. I am treating it with A amp; D. Both side are ugly.|
|Tue, 21 Feb 2012|
|i used Nair on my vagina and now it burns so much! what should i do?!? please help, hurts loads :(|
|Tue, 08 May 2012|
|i used it on my vagina then it got swollen|